# SDR SWIA200413109

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,812 hours, 43,527 cycles
- Engine: Pwa PW118B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Part serial: 414
- Condition: Failed
- Location: Lt Pack
- Part time: 781 hours, 1,025 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK EMITTING SMOKE THROUGH VENTS WHILE ON GROUND.  REPLACED LEFT PACK GROUND COOLING FAN.  OPS CHECKS GOOD.
